MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SUPOR; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION SUPOR; SYRINGE, PISTON
Model Number H93821050
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a black dot/ particle was observed inside a supor syringe filter.This occurred before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed on the photo sample which showed a black embedded particulate on the filter housing.The black embedded particulate is consistent with char.The embedded char is a by-product of injection moulding, where charred material from the resin heating and feed process can manifest as embedded particulate material.This is a cosmetic condition only and has no impact on product functionality.The reported condition was verified.The cause was most likely related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SUPOR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PALL CORPORATION
st. columb major ind est
st columb major (cornwall) TR9 6 TT
UK   TR9 6TT
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22664635
Report Number1416980-2025-03967
Device Sequence Number11691417
Product Code FMF
UDI-Device Identifier05413765482670
UDI-Public(01)05413765482670(10)2024-GR00034818(17)270430
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K941589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH93821050
Device Catalogue NumberH93821050
Device Lot Number2024-GR00034818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown